# SDR QXEA2013050800986

- Difficulty date: May 8, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 15,456 hours, 16,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SEAT TRACK NR 15 HAS CORROSION DAMAGE.  BLENDED AREA IAW SRM 53-20-49-02-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-20-49-02-02.  DRILLED OFF SEAT TRACK NR15 IAW SRM 51-40-15-02-01, 51-41-05-00-01 AND 51-42-05-02-01.  LOCATED HOLES ON NEW TRACK, PN 85338210-115 IAW SRM 51-40-07-02-01.  INSTALLED SEAT TRACK IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.  APPLIED AVDEC IAW SRM 51-21-10-02-04.  TOPCOATED FASTENERS IAW SRM 51-25-15-02-01.
